My mother has a pacemaker and is taking Amiodarone and Warfarin (since 11th January). She is 85 years old and was in remarkably good health, despite her arrhythmia. Up until 11th January she was walking two miles a day, and gardening, now she is too weak to go anywhere.
She is now coughing a great deal and is becoming increasingly breathless. I am so worried that this is due to the Amiodarone, but her GP is not sure and isn't responding very quickly. She had a chest x-ray, ten days ago. He now wants her to have another. If the drug is responsible are the side-effects reversible and should she and I be worried?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.